# SDR VTZA990113

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700966
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7356 - IAD-JFK - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 DADC FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FUTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 DADC.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
